# SDR 2003F00245

- Difficulty date: March 25, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: 65178851
- Condition: Worn
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO AUSTIN AT 29,000 FEET, BOTH B-HYDRAULIC LOW PRESSURE LIGHTS CAME ON.  B-SYSTEM PRESSURE INDICATED ZERO AND SYSTEM QUANTITY NORMAL.  EMERGENCY PROCEDURES WERE FOLLOWED.  AIRCRAFT LANDED AT AUSTIN WITHOUT INCIDENT.  REPLACED O-RING AND TIGHTENED BLEEDER PLUG ON BRAKE INTERCONNECT MODULE.  LEAK CHECKED GOOD.  (M)
